CaltechAUTHORS
  A Caltech Library Service

A note on anti-plane shear for compressible materials in finite elastostatics

Knowles, James K. (1977) A note on anti-plane shear for compressible materials in finite elastostatics. Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 20 (01). pp. 1-7. ISSN 0334-2700. http://resolver.caltech.edu/CaltechAUTHORS:20151109-153158189

[img] PDF - Published Version
See Usage Policy.

1088Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20151109-153158189

Abstract

This note gives a necessary and sufficient condition that a compressible, isotropic elastic material should admit non-trivial states of finite anti-plane shear.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1017/S0334270000001399DOIArticle
http://jnls.cup.org/abstract.do?componentId=3950084&jid=ANZ&iid=3796356PublisherArticle
Additional Information:© 1977 Australian Mathematical Society. Received 15 November 1976.
Record Number:CaltechAUTHORS:20151109-153158189
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20151109-153158189
Official Citation:A note on anti-plane shear for compressible materials in finite elastostatics James K. Knowles The ANZIAM Journal, Volume 20 , Issue 01, pp 1 -7 Copyright © Australian Mathematical Society 1977 doi: 10.1017/S0334270000001399
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:62012
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:09 Nov 2015 23:44
Last Modified:09 Nov 2015 23:45

Repository Staff Only: item control page